Large time asymptotics of solutions to a model combustion system with critical nonlinearity

L Berlyand Jack Xin

Analysis of PDEs mathscidoc:1912.43876

Nonlinearity, 8, (2), 161, 1995.3
We consider a model semilinear reaction-diffusion system with cubic nonlinear reaction terms and small spatially decaying initial data on R 1. The model system is motivated by the thermal-diffusive system in combustion, and it reduces to a scalar reaction-diffusion equation with Zeldovich nonlinearity when the Lewis number is one and proper initial data are prescribed. For scalar equations of similar type it is well known that while a nonlinearity of degree greater than three (supercritical case) has no effect for large times a cubic nonlinearity qualitatively changes the long time behaviour. The latter case has been treated in the literature by a rescaling method under the additional assumption of smallness of the nonlinearity. Although for our system the cubic nonlinearity is also critical we establish large time behaviour when the nonlinearity is not necessarily small which essentially differs from the supercritical case. This
No keywords uploaded!
[ Download ] [ 2019-12-24 21:03:56 uploaded by Jack_Xin ] [ 105 downloads ] [ 0 comments ]
@inproceedings{l1995large,
  title={Large time asymptotics of solutions to a model combustion system with critical nonlinearity},
  author={L Berlyand, and Jack Xin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210356266870440},
  booktitle={Nonlinearity},
  volume={8},
  number={2},
  pages={161},
  year={1995},
}
L Berlyand, and Jack Xin. Large time asymptotics of solutions to a model combustion system with critical nonlinearity. 1995. Vol. 8. In Nonlinearity. pp.161. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210356266870440.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved